No, do not stop taking it. The scale will go up and down. I had that happen. I have started using MyFitnessPal this past Tuesday and it has helped me tremendously on keeping track of my eating. I am down 3.8 pounds and I am not done with my 3rd week. My 4th week starts on Monday the 17th. That makes me happy.
You still have to work at losing. Contrave just helps with the appetite and cravings.
Give it time. :)
I would definitely continue to take contrave. I lost 88 pounds since I started in January but the first month I didn't lose any Weight do not get discouraged pay attention to your body, nausea for me meant I was eating too much, like if you had gastric bypass and overate you would get nausea, at least that's what my friends who have had gastric bypass tell me. Think of Contrave as gastric bypass in a pill form. For me after the first month I had no desire for food or drink of any kind, to the point that I was not getting enough nutrition and my hair started falling out, since then I made a proper adjustments to eat more nutritious food and no longer have the hair falling out problem.
For me, I could only take four or five bites before I became nauseous so I had to choose what I ate very carefully to get enough nutrition.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2014 • 1 answer
Posted 12 Dec 2015 • 1 answer
Posted 27 May 2017 • 3 answers
Posted 10 Dec 2017 • 0 answers
Posted 14 Mar 2018 • 0 answers